# SDR UIEA2019040983826

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,983 hours, 24,441 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 896
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES R STARTER CUTOUT AND R ENG STARTER DISPLAYED AFTER TAKEOFF( REMOVED AND REPLACED R ENGINE STARTER VALVE I.A.W 80-11-02. OPS CHECKS GOOD.   )
